Research Repository

On some integral inequalities related to the Cauchy-Bunyakovsky-Schwarz Inequality

Barnett, Neil S, Dragomir, Sever S and Gomm, Ian (2010) On some integral inequalities related to the Cauchy-Bunyakovsky-Schwarz Inequality. Applied Math Letters, 23 (9). pp. 1008-1012. ISSN 0893-9659

Full text for this resource is not available from the Research Repository.

Abstract

Some new results that provide refinements and reverses of the Cauchy-Bunyakovsky-Schwarz (CBS-)inequality in the general setting of measure theory and under some boundedness conditions for the functions involved are given.

Item Type: Article
Uncontrolled Keywords: ResPubID19698. Lebesgue integral, (CBS)-inequality, integral inequalities, Cauchy-Bunyakovsky-Schwarz inequality, functions
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 07 Nov 2011 02:14
Last Modified: 07 Nov 2011 02:14
URI: http://vuir.vu.edu.au/id/eprint/7375
DOI: https://doi.org/10.1016/j.aml.2010.04.027
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar